# SDR ASAA0208547

- Difficulty date: November 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 591226911
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, R1 DOOR SILL PAN FORWARD EDGE IS CRACKED.  WELD REPAIRED PAN EDGE PER EA 53-20-01551.  (M)
